# SDR BJNA202511180001

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 43,935 hours, 27,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABSD71701100
- Part serial: 84842
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK FOUND LH EMERGENCY EXIT SIDE LAMP OUT.  R & R LAMP IAW AMM 33-51-04-960-801, NO HELP, SUSPECT POWER SUPPLY. FURTHER T/S REQ.  R & R POWER SUPPLY BATTERY PACK AND CHARGER ASSY, UNIT M2335, IAW AMM 33-51-06-960-806, OPS CHECK GOOD, NO FURTHER FAULTS NOTED, A/C OK FOR SERVICE.
